Skip to main content
Article
Nodal Solutions of a Perturbed Elliptic Problem
Topological Methods in Nonlinear Analysis
  • Yi Li, University of Iowa
  • Z. Liu
  • Chunshan Zhao, Georgia Southern University
Document Type
Article
Publication Date
1-1-2008
Disciplines
Citation Information
Yi Li, Z. Liu and Chunshan Zhao. "Nodal Solutions of a Perturbed Elliptic Problem" Topological Methods in Nonlinear Analysis Vol. 32 Iss. 1 (2008) p. 49 - 68
Available at: http://works.bepress.com/chunshan_zhao/15/